博士(美国布朗大学(Brown University) 2012)、副教授(博导)
2019-至今 清华大学数学科学系、丘成桐数学科学中心副教授
2016-2019 清华大学丘成桐数学科学中心助理教授
2012-2016 美国莱斯大学(Rice University) G.C.Evans讲师
Teichmüller理论、几何
黎曼曲面、测度与积分等
暂无
Selected Publications:
Random hyperbolic surfaces of large genus have first eigenvalues greater than 3/16-epsilon
(with Yuhao Xue), Geometric and Functional Analysis (GAFA), 32 (2022), 340-410.
Optimal lower bounds for first eigenvalues of Riemann surfaces for large genus
(with Yuhao Xue), American Journal of Mathematics, 144 (2022), no.4, 1087-1114.
Uniform bounds on harmonic Beltrami differentials and Weil-Petersson curvatures
(with Martin Bridgeman), Journal für die reine und angewandte Mathematik (Crelle's Journal), 770 (2021), 159-181.
On positive scalar curvature and moduli of curves
(with Kefeng Liu), Journal of Differential Geometry, 111 (2019), no.2, 315-338.
Uniform bounds for Weil-Petersson curvatures
(with Michael Wolf), Proceedings of the London Mathematical Society, (3) 117 (2018), no.5, 1041-1076.
The Riemannian sectional curvature operator of Weil-Petersson metric on Teichmüller space and its application
Journal of Differential Geometry, 96 (2014), no.3, 507-530.
4名博士研究生在读